# SDR MASA2021032100073

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 14,576 hours, 8,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK, L1 AND L2 DOORS EMERGENCY LIGHT WILL NOT TURN OFF. RESET A/C POWER.
